| Model Number |
FX3608SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
08/11/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx3608swc was removed on (b)(6) 2018 due to failure to osseointegrate 2 months and 11 days after implantation.The doctor noted periodontal disease and local infection during explantation.The patient has history of diabetes and is a tobacco user.The patient has recovered without complications.